# SDR DALA2024100109598

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 ELONGATE HOLES (5 EA) ON CROSSBEAM LOC. FR66 AT -Y1292 AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 620041-14. (0584769)
